# SDR ASAA2025121463353

- Difficulty date: December 14, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 52,588 hours, 18,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5810123
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD IS DELAMINATED AND HAS CORRODED INSERTS. GROUNDED - YES.  REPAIRED FLOORBOARD IAW SRM 53-00-50-2R-7 AND SRM 53-00-50-2R-0.
